# SDR A6WA201040616

- Difficulty date: August 13, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN AT THE BOTTOM OF PAX DOOR IS CRACKED.  LOCATED NEXT TO BONDING JUMPER STAND.  REPAIRED INTERAL SKIN AT THE BOTTOM AX DOOR IAW B/A 601R-52-11-279, REV NC DATED 2001-10-18.
